# SDR SIMA1671

- Difficulty date: June 15, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJT - FLT 3520 - AFTER DEPARTURE, LEFT ENGINE BLEED AUTO CLOSED FOLLOWED BY LEFT DUCT OVERTEMP.  RAN CHECKLIST, TURNED ON LEFT LOW PRESSURE BLEED AND IT OVER TEMPED WITHIN 15 SECONDS.  PERFORMED OPS TEST TEMP CONTROL SYSTEM IAW SAAB 340 AMM 21-60-00.  OPS CHECK GOOD,  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
